# SDR SWAA011127

- Difficulty date: April 13, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 23,524 hours, 21,031 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX526030
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING GEAR RETRACTION, NR 1 ENG HYD PUMP FAILED.  NO LOSS OF HYD FLUID. R&R NR 1 HYD PUMP & CASE DRAIN FILTER PER MM, OPS CHECK GOOD.
